MathSciNet Relay Station
MathSciNet bibliographic data
MR1605960 54E30 (54D20 54D25 54D35 54E52)
Fearnley, David L. A Moore space with a $\sigma$-discrete $\pi$-base which cannot be densely embedded in any Moore space with the Baire property. Proc. Amer. Math. Soc. 127 (1999), no. 10, 3095–3100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement